09 June 2008 @ 04:14 am
Viagra may uncommonly cause:


· An erection that won't go away (priapism)—boys, this is actually VERY painful and not something to bump fists about and cheer.
· Blue vision

Some common side effects with Viagra include:


· Headache—aspirin won’t help, either. Now do you believe the headache excuse? You don’t feel too much like putting out, do you?
· Flushing—you’ll feel like your grandma did when she went through the change. Very erotic.
· Upset stomach—this is where you whine and cry and your significant other wants to smother you with a pillow to shut you up, not soothe you with sex.
· Stuffy or runny nose—there is nothing sexy about a man who sniffles and leaks snot. You won’t be getting any.
· Urinary tract infection—it burns when you pee or you feel like you need to pee every ten minutes. Fun, yes?
· Diarrhea—you really want to risk an activity that causes muscles to spasm and relax while you have THIS problem?

In short, before you beg for a script for the little blue wonder pill…ask yourself if you think you’ll REALLY be getting that much more action.
 
 
Current Mood: amused
 
 
( Read comments )
Post a comment in response:
From:
Anonymous( )Anonymous This account has disabled anonymous posting.
OpenID( )OpenID You can comment on this post while signed in with an account from many other sites, once you have confirmed your email address. Sign in using OpenID.
User
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

 
Notice: This account is set to log the IP addresses of everyone who comments.
Links will be displayed as unclickable URLs to help prevent spam.